# SDR ASAA2016122719172

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 35,972 hours, 10,619 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Compensator
- Part number: 2020201
- Part serial: 7220
- Condition: No Test
- Location: Nr 1 Wing Tank
- Part time: 35,972 hours, 10,619 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF FUEL QUANTITY INDICATION SYSTEM,  NR 1 TANK AND COMPENSATOR UNITS TESTING IAW TASK CARD NG-28FCD-18088-1, FOUND COMPENSATORS, F1, F7 AND F8 BAD.  ACFT GROUNDED. REPLACED THE PROBES IAW AMM 28-41-21-000/400-801. ALL PROBES CHECKED GOOD. SYSTEM TEST GOOD IAW AMM 28-41-00-730-801. COMPARISON CHECK GOOD IAW AMM TASK 28-41-00-720-801.  OK FOR SERVICE.
